Top answers from doctors based on your search:
Disclaimer

is a rash a sign of too much thyroid medication

A 37-year-old female asked:
Dr. William Lages
68 years experience Rheumatology
See test explanation: It takes 4 of 11 criteria to diagnose Lupus. Positive ANA is your only one and not diagnostic because skin rash should be malar or discoid. Triamcino ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 27-year-old female asked:
Dr. Michael Tomeo
38 years experience Dermatology
Pruritus: The cause of itch can be difficult to determine especially if there is no rash. Systemis conditions affecting the liver , kidney , thyroid or bloodsy ... Read More
1
1 thank
A 46-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Easy to explain: It makes you sweat more and move less while sleeping. I'm glad you're eager to make a change. You're still young and probably vigorous. Head down to t ... Read More
A 32-year-old male asked:
Dr. Joy Jackson
19 years experience Family Medicine
It : It is very difficult to say what type of rash this is without actually seeing it myself. Also I am not sure what you are referring to when you state " ... Read More
1
1 thank
A 53-year-old male asked:
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
Before meds: A variety of conditions may cause your symptoms and without proper diagnosis taking random meds may not help. Best to start with will be your main doc ... Read More
A 17-year-old female asked:
Dr. Doanh Nguyen, md, faaaai
14 years experience Allergy and Immunology
Reevaluation needed: You should come back to see your doctor for re-evaluation and ask for more questions. When the initial impression and treatment do not help, your doct ... Read More
1
1 thank
A 38-year-old female asked:
Dr. David Tolstrup
30 years experience Family Medicine
Crohn's Disease: There are several skin manifestations of Crohn's disease some of which can be quite serious i.e pyoderma gangrenosum (PG). From your description of yo ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Kathleen Gilmore
26 years experience Urgent Care
Up the treatment: I see in your medication list that you are taking Diphenhydramine (Benadryl) an h1 antihistamine, and were prescribed a steroid cream. You can try an ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month